# SDR CA961104013

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven Plug
- Part number: CA167072
- Condition: Burnt
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE AN ELECTRICAL BURNING SMELL WAS NOTICED COMING FROM THE FRONT AREA OF THE AIRCRAFT NEAR THE FLIGHT DECK. INVESTIGATION REVEALED PLUG OF GALLEY OVEN #4 BURNT. PLUG REPLACED.
